Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 614745, 7 pages
http://dx.doi.org/10.1155/2015/614745
Research Article

Hyers-Ulam Stability of the First-Order Matrix Differential Equations

Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 8 September 2015; Accepted 8 November 2015

Academic Editor: Richard I. Avery

Copyright © 2015 Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Obłoza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 13, no. 13, pp. 259–270, 1993. View at Google Scholar · View at MathSciNet
  3. M. Obłoza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 14, pp. 141–146, 1997. View at Google Scholar
  4. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S.-E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y=λy,” Bulletin of the Korean Mathematical Society, vol. 39, no. 2, pp. 309–315, 2002. View at Publisher · View at Google Scholar
  6. G. Choi and S.-M. Jung, “Invariance of Hyers-Ulam stability of linear differential equations and its applications,” Advances in Difference Equations, vol. 2015, article 277, 14 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S.-M. Jung, “Hyers-ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order, II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Miura, H. Oka, S.-E. Takahasi, and N. Niwa, “Hyers-Ulam stability of the first order linear differential equation for Banach space-valued holomorphic mappings,” Journal of Mathematical Inequalities, vol. 1, no. 3, pp. 377–385, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Popa and I. Raşa, “On the Hyers-Ulam stability of the linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 381, no. 2, pp. 530–537, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. D. Popa and I. Raşa, “Hyers-Ulam stability of the linear differential operator with nonconstant coefficients,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 1562–1568, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. Wang, M. Zhou, and L. Sun, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 21, no. 10, pp. 1024–1028, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. Walter, Ordinary Differential Equations, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Anton, Elementary Linear Algebra, John Wiley & Sons, 9th edition, 2005.